# SDR 2006FA0001129

- Difficulty date: November 14, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N59987
- Make and model: Piper PA-31-350
- Aircraft serial: 317552081
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Keeper
- Part number: MS139973
- Condition: Broken
- Location: Exhaust Valve
- Part time: 1,550 hours, 1,550 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND VALVE KEEPER BROKEN ON ROUTINE VALVE INSPECTION IAW SB 388C.  (K)
